# SDR DALA1142639860

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 2,618 hours, 2,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE AFT STAIRWELL AND ABOVE THE TAIL CONE SLIDE NOT FUNCTIONING DURING SERVICE CHECK.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS B5-27 & B5-28 PER WIRING DIAGRAM AND THE SUBSEQUENT OPERATIONAL CHECK WAS GOOD.  AIRCRAFT HAS RETURNED TO SERVICE.
